# SDR 20001204AP010

- Difficulty date: June 21, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AFT CARGO COMPARTMENT STRINGER 28L BETWEEN BS 990 AND 1010 HAS CORROSION.  CUT OUT DAMAGED AREA, FABRICATED DOUBLER AND FILLER IAW 53-30-3 PAGE 2A.  TREATED, PRIMED AND INSTALLED DOUBLER IAW 51-30-3/53-10-2.  (M)
